# SDR UALA2011120606688

- Difficulty date: December 4, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 62,839 hours, 23,087 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 627 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE FWD OF L2 DOOR 6 FT FWD OF DOOR.  A HOLE THROUGH FUSELAGE APPROX 6 INCHES LONG BY 1 INCH WIDE.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE IS AT STATION 627 JUST BELOW STRINGER 17L.  REMOVED EXISTING REPAIR DOUBLER & CUT OUT DAMAGED SKIN.
